As an Amazon Associate I earn from qualifying purchases.




2% real, grade a true Source Certified Honey in each dose. Maximum strength robitussin Nighttime Cough DM relieves your toughest cold and cough symptoms. One 8 fluid ounce bottle of robitussin maximum Strength Honey Nighttime Cough DM, Cough Medicine for Adults Made with Real Honey for Flavor.



Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Fever, pain reliever + nasal decongestant: the acetaminophen 325 mg & phenylephrine HCI 5 mg in each gelcap temporarily relieves minor aches and pains, headache, sore throat and fever.
Trusted brand since 1962: we hope you continue to choose us first for your everyday health and wellness needs. Daytime non-drowsy formula: with rite aid allergy and cold medicine for adults, you’ll feel relief from symptoms associated with hay fever or other respiratory allergies, and the common cold— formulated without ingredients that may cause drowsiness.

Compare rite aid pharmacy’s Severe Cold & Flu caplets to the active ingredients in top national brands. Cool blast: you’ll know it’s working when you feel the cool blast flavor. Fever & pain reliever: 325mg of acetaminophen in each caplet temporarily relieves common cold symptoms like minor aches and pains, headache, sore throat and fever.
While our cough suppressant and nasal decongestant clear your cough and congestion. For your severe symptoms: with rite aid severe cold & flu sinus medicine for adults, you’ll get a pain reliever/fever reducer, expectorant to power through mucus, cough suppressant to calm your cough, and nasal decongestants for adults for congestion.

1. ALKA-SELTZER PLUS
#ad
Cough Suppresant, Alka-seltzer Plus Cold & Flu, Fever Reducer, For Adults with Pain Reliever, 36 Count, Power Max Cold and Flu Medicine, Nasal Decongestant, Antihistamine, Night
#adALKA-SELTZER PLUS #ad - Fast relief so you can get back to your busy life. Day time multi-symptom relief of nasal congestion, headache, cough, Sinus pressure and fever. Use as directed. 25% smaller pill: alka-seltzer plus Maximum Strength cold & Flu Powermax gels have a concentrated formula to provide powerful fast relief.More information #ad
Maximum strength day time and night time relief from your worst cold & Flu symptoms. Night time multi-symptom relief of runny nose, nasal congestion, cough, sore throat, headache, body ache, body ache, sore throat and fever.Brand | ALKA-SELTZER PLUS #ad |
Manufacturer | AmazonUs/BAYR7 #ad |
Height | 5 Inches |
Length | 3.5 Inches |
Weight | 0.19 Pounds |
Width | 1.5 Inches |
More information #ad
2. ALKA-SELTZER PLUS
#ad
Nasal Decongestant, Antihistamine, Cough Suppressant, 24 Count, Fever Reducer, ALKA-SELTZER PLUS Maximum Strength PowerMax Allergy and Cough Medicine, Liquid Gels for Adults with Pain Reliever
#adALKA-SELTZER PLUS #ad - Get the fast, effective allergy symptom relief you need, when you need it. New 25% smaller pill: alka-seltzer plus Maximum Strength severe sinus, allergy & Cough Powermax gels have a concentrated formula to provide powerful fast relief.More information #ad
Fast relief so you can get back to your busy life. Use as directed. Powerful, including sinus congestion, and itchy, headache, runny nose, sinus pressure, cough, sneezing, multi-symptom relief for your worst allergies, watery eyes.Brand | ALKA-SELTZER PLUS #ad |
Manufacturer | AmazonUs/BAYR7 #ad |
Height | 5 Inches |
Length | 3.5 Inches |
Weight | 0.11 Pounds |
Width | 1.5 Inches |
More information #ad
3. ALKA-SELTZER PLUS
#ad
Nasal Decongestant, Fever Reducer, 24 Count, Day + Night Liquid Gels for Adults with Pain Reliever, Cough Suppressant, ALKA-SELTZER PLUS Maximum Strength PowerMax Sinus and Cold Medicine
#adALKA-SELTZER PLUS #ad - Use as directed. Powerful relief, day or night, from your worst sinus & cold symptoms. Relieve your worst symptoms of nasal & sinus congestion, headache, mucus, body Pain and cough.More information #ad
New 25% smaller pill: alka-seltzer Plus Maximum Strength sinus & cold Powermax gels have a concentrated formula to provide powerful fast relief. Take back your day with fast, effective cold and sinus medicine in one.Brand | ALKA-SELTZER PLUS #ad |
Manufacturer | AmazonUs/BAYR7 #ad |
Height | 5 Inches |
Length | 3.5 Inches |
Width | 1.5 Inches |
Part Number | SB-123 |
More information #ad
4. ALKA-SELTZER PLUS
#ad
24 Count, Fever Reducer, ALKA-SELTZER PLUS Maximum Strength PowerMax Sinus and Cold Medicine, Liquid Gels For adults with Pain Reliever, Nasal Decongestant, Cough Suppressant
#adALKA-SELTZER PLUS #ad - New 25% smaller pill: alka-seltzer Plus Maximum Strength sinus & cold Powermax gels have a concentrated formula to provide powerful fast relief. Use as directed. Relieve your worst symptoms of nasal & sinus congestion, mucus, headache, body Pain and cough.More information #ad
Take back your day with fast, effective cold and sinus medicine in one. Powerful relief of your worst sinus & cold symptoms that won't make you drowsy so you can get back to your busy life.Brand | ALKA-SELTZER PLUS #ad |
Manufacturer | AmazonUs/BAYR7 #ad |
Height | 5 Inches |
Length | 3.5 Inches |
Width | 1.5 Inches |
Part Number | SB-123 |
More information #ad
5. Robitussin
#ad
Cough Medicine for Adults Made with Real Honey for Flavor- 8 Fl Oz Bottle, Robitussin Maximum Strength Honey Nighttime Cough DM
#adRobitussin #ad - Hsa and fsa eligible product. Adult cough and cold medicine with honey formulated for adults, and children 12 years and older. Gluten free robitussin honey cough medicine is free of artificial colors and contains 19.2% real, grade a true Source Certified Honey in each dose. Maximum strength robitussin Nighttime Cough DM relieves your toughest cold and cough symptoms. One 8 fluid ounce bottle of robitussin maximum Strength Honey Nighttime Cough DM, Cough Medicine for Adults Made with Real Honey for Flavor.
More information #ad
Robitussin dm nighttime cough syrup contains an antihistamine to relieve runny nose and sneezing and a cough suppressant that controls the urge to cough, providing cough relief. Robitussin honey cough suppressant for adults that's easy to measure and administer. Take 20 ml of this Robitussin cough suppressant every 6 hours as needed.Brand | Robitussin #ad |
Manufacturer | GlaxoSmithKline #ad |
Height | 6.25 Inches |
Length | 2.38 Inches |
Weight | 0.25 Pounds |
Width | 2.38 Inches |
Part Number | B07CWFJV68 |
Model | 300318758182 |
More information #ad
6. Robitussin
#ad
8 Fl Oz, Cough Medicine for Adults, Robitussin Maximum Strength Nighttime Cough DM, Berry Flavor
#adRobitussin #ad - Liquid cough suppressant that is easy and quick to take. Nighttime cold medicine formulated to control your impulse to cough to help you sleep. Hsa and fsa eligible product. Provides cough relief as well as relief from symptoms due to hay fever or other upper respiratory allergies.More information #ad
Robitussin nighttime DM Cough Medicine provides soothing relief in a great-tasting, berry flavor. One 8 fluid ounce bottle of robitussin Maximum Strength Nighttime Cough DM, Cough Medicine for Adults, Berry Flavor. Take 20 ml by mouth every six hours, preferably before bed.Brand | Robitussin #ad |
Manufacturer | GlaxoSmithKline #ad |
Height | 6.25 Inches |
Length | 2.38 Inches |
Weight | 8 ounces |
Width | 2.38 Inches |
Part Number | 374199 |
Model | 300318718186 |
More information #ad
7. Robitussin
#ad
Acetaminophen 4 Fluid Ounce Bottle, Robitussin Adult Maximum Strength Severe Cough + Sore Throat Relief Medicine, Cough Suppressant
#adRobitussin #ad - Maximum strength formula to relieve symptoms occurring with a cold or flu. Contains 4oz bottle and dosing cup For ages 12 and over.More information #ad
Non-drowsy pain reliever and Fever Reducing cough medicine for adults. Strong cooling liquid for powerful sore throat relief. Works to relieve even the worst cough and sore throat.Brand | Robitussin #ad |
Manufacturer | GlaxoSmithKline #ad |
Height | 5 Inches |
Length | 2 Inches |
Weight | 0.39 Pounds |
Width | 2 Inches |
Part Number | 300318750124 |
Model | 300318750124 |
More information #ad
8. Rite Aid
#ad
24 Count | Nasal Decongestant | Cold Medicine for Adults | Allergy Medication | Allergy Relief | Sinus Relief, Rite Aid Non-Drowsy Daytime Sinus Congestion & Pain Relief, Rapid Release Gelcaps
#adRite Aid #ad - Multi-symptom relief: rite aid sinus congestion & pain relief relieves headache, nasal congestion, sinus congestion, and sinus pressure. Compare rite aid’s daytime rapid release gelcaps to the active ingredients in Tylenol Sinus + Headache Day. While our nasal decongestant reduces sinus congestion and pressure.Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Fever, pain reliever + nasal decongestant: the acetaminophen 325 mg & phenylephrine HCI 5 mg in each gelcap temporarily relieves minor aches and pains, headache, sore throat and fever.
More information #ad
Rapid release gelcaps: rite aid’s rite aid sinus congestion & Pain Relief cold and allergy medicine for adults is designed to quickly release and relieve your symptoms offering you fast sinus relief, nasal congestion relief, and allergy relief. Trusted brand since 1962: we hope you continue to choose us first for your everyday health and wellness needs. Daytime non-drowsy formula: with rite aid allergy and cold medicine for adults, you’ll feel relief from symptoms associated with hay fever or other respiratory allergies, and the common cold— formulated without ingredients that may cause drowsiness.
Brand | Rite Aid #ad |
Manufacturer | Rite Aid #ad |
Part Number | 011822434133 |
More information #ad
9. Rite Aid
#ad
Rite Aid Severe Flu and Cold Relief Caplets, 24 Count | Pain Relief | Congestion Relief | Fever Reducer | Sinus Medicine for Adults | Decongestants for Adults | Cold and Flu Medicine for Adults
#adRite Aid #ad - Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs.Compare rite aid pharmacy’s Severe Cold & Flu caplets to the active ingredients in top national brands. Cool blast: you’ll know it’s working when you feel the cool blast flavor. Fever & pain reliever: 325mg of acetaminophen in each caplet temporarily relieves common cold symptoms like minor aches and pains, headache, sore throat and fever.
More information #ad
Multi-symptom relief: you’ll feel relief from headache, nasal congestion, mucus, cough, sore throat, fever, and chest congestion with Rite Aid. Rite aid’s severe cold & flu has acetaminophen 325mg; cough suppressant, Dextromethorphan HBr 10mg; expectorant, Guaifenesin 200mg; and nasal decongestant, Phenylephrine HCI 5mg. While our cough suppressant and nasal decongestant clear your cough and congestion. For your severe symptoms: with rite aid severe cold & flu sinus medicine for adults, you’ll get a pain reliever/fever reducer, expectorant to power through mucus, cough suppressant to calm your cough, and nasal decongestants for adults for congestion.
Brand | Rite Aid #ad |
Manufacturer | Rite Aid #ad |
Part Number | 503C-08-SCFR |
More information #ad
10. Robitussin
#ad
4 Fl Oz, Cough Medicine for Adults, Robitussin Maximum Strength Nighttime Cough DM, Berry Flavor
#adRobitussin #ad - One 4 fluid ounce bottle of robitussin Maximum Strength Nighttime Cough DM, Cough Medicine for Adults, Berry Flavor. Provides cough relief as well as relief from symptoms due to hay fever or other upper respiratory allergies.More information #ad
Hsa and fsa eligible product. Nighttime cold medicine formulated to control your impulse to cough to help you sleep. Take 20 ml by mouth every six hours, preferably before bed. Liquid cough suppressant that is easy and quick to take. Robitussin nighttime DM Cough Medicine provides soothing relief in a great-tasting, berry flavor.Brand | Robitussin #ad |
Manufacturer | GlaxoSmithKline #ad |
Height | 5 Inches |
Length | 1.9 Inches |
Weight | 0.43 Pounds |
Width | 1.9 Inches |
Part Number | I00000741 |
Model | 300318718131 |
More information #ad